# SDR CA990311052

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Line
- Condition: Leaking
- Location: Altimeter
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW NOTICED THE NR 2 ALTIMETER TO BE JERKING DURING THE ASCENT.   MAINTENANCE CHECKED AND FOUND THAT THE STATIC SYSTEM HAD A SMALL LEAK IN THE FORWARD CLOSET AREA.  LEAK REPAIRED.
